# SDR QXEA200300830

- Difficulty date: July 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 3,661 hours, 4,260 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Fitting
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER INBOARD ENGINE SUPPORT FITTING IN NACELLE IS PULLED LOOSE FROM LOWER BOX STRUCTURE OF NACELLE. REPAIRED IAW Q400 SRM 51-25-15, PAGE 205-G-1-4 AND SRM 51-40-15, PAGE 203.
